# SDR P5CA2021022300049

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,924 hours, 22,035 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG HPSOV STATUS MESSAGE DISPLAYED (PERFORMED BITE PROCEDURE IAW 767 AMM 36-11-00.  NO DEFECTS NOTED AT THIS TIME.  PERFORMED ENGINE RUNS IAW 71-00-00.  OPS CHECKS GOOD.)
